Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 69, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Oct 24, 2010, 8:46 PM CDT for Cass County, Harrison County, Marion County, Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 24, 2010, 8:46 PM CDT (01:46 UTC)
- Expired
- Oct 24, 2010, 9:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Cass County, TX, Harrison County, TX, Marion County, TX
The radar
The Shreveport radar (KSHV), 64 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 24, 9:15 PM CDT | HAIL 1.5 | 5 Nnw Jefferson, TX | GREATER THAN QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 24, 1:51 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 1.8 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 968 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1928 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
067 WFUS54 KSHV 250146 TORSHV TXC067-203-315-250230- /O.NEW.KSHV.TO.W.0069.101025T0146Z-101025T0230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 846 PM CDT SUN OCT 24 2010 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN CASS COUNTY IN NORTHEAST TEXAS... NORTH CENTRAL HARRISON COUNTY IN NORTHEAST TEXAS... MARION COUNTY IN NORTHEAST TEXAS... * UNTIL 930 PM CDT * AT 845 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES WEST OF BEREA...OR 23 MILES NORTHWEST OF MARSHALL...MOVING EAST AT 30 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JEFFERSON...LODI...KILDARE...KARNACK AND SMITHLAND... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3295 9415 3266 9411 3269 9464 3294 9465 TIME...MOT...LOC 0146Z 269DEG 26KT 3282 9452 $$ 15
1 follow-up statement
672 WWUS54 KSHV 250221 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 921 PM CDT SUN OCT 24 2010 TXC067-250231- /O.CAN.KSHV.TO.W.0069.000000T0000Z-101025T0230Z/ CASS TX- 921 PM CDT SUN OCT 24 2010 ...THE TORNADO WARNING FOR CASS COUNTY IS CANCELLED... THE TORNADIC THUNDERSTORM HAS EXITED SOUTHERN CASS COUNTY AND WAS LOCATED OVER CENTRAL MARION COUNTY. LAT...LON 3287 9440 3287 9415 3266 9411 3268 9446 TIME...MOT...LOC 0221Z 277DEG 33KT 3273 9416 $$ TXC203-315-250230- /O.CON.KSHV.TO.W.0069.000000T0000Z-101025T0230Z/ MARION TX-HARRISON TX- 921 PM CDT SUN OCT 24 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR HARRISON AND MARION COUNTIES... AT 922 PM CDT...WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS TORNADO WAS LOCATED 3 MILES NORTHWEST OF KARNACK...OR 16 MILES NORTHEAST OF MARSHALL...MOVING EAST AT 40 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNCERTAIN PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER TO GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3287 9440 3287 9415 3266 9411 3268 9446 TIME...MOT...LOC 0221Z 277DEG 33KT 3273 9416 $$ 15
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Oct 24, 3:41 PM CDT, 5 hours 5 minutes earlier.
Area forecast discussion, Oct 24, 3:41 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 341 PM CDT SUN OCT 24 2010 .DISCUSSION... SCT CONVECTION RAPIDLY EXPLODING ACROSS NE TX/SW AR/PORTIONS OF N LA ATTM...AS STRONG DEEP LYR FORCING AHEAD OF THE STRONG TROUGH OVER CNTRL TX...HAS BEGUN TO OVERSPREAD THE REGION ATOP A MODERATELY UNSTABLE AIR MASS. 19Z LAPS SFC BASED CAPES HAVE RISEN TO 2200-2800 J/KG ACROSS ALL OF E TX/SE OK/SW AR/NW LA...ALTHOUGH LITTLE IF ANY SFC BASED FOCUS CAN BE FOUND IN THE ANALYSIS...AS THE N-S CONFLUENT ZONE HAS NOW SHIFTED E TOWARDS THE MS RIVER AND WEAKENED...WELL AWAY FROM THE BEST INSTABILITY. ALREADY SEEING ISOLATED CONVECTION BEGINNING TO FIRE ALONG THE DRYLINE LOCATED NEAR THE I-35 CORRIDOR OF CNTRL TX...WITH THIS NEXT ROUND EXPECTED TO TRANSLATE E ACROSS THE REGION THIS EVENING. STRONG DEEP LYR SHEAR BETWEEN 40-45 KTS WILL MAINTAIN THE THREAT FOR ORGANIZED CONVECTION AHEAD OF THE TROUGH...WITH THE 12Z NAM ACTUALLY BACKING LOW LEVEL WINDS TO THE SSE OVER ERN TX/WRN LA BETWEEN 21-00Z WHERE 0-3KM HELICITIES INCREASE TO 200-300 M2/S2. THUS...AN ISOLATED TORNADO THREAT WILL BE POSSIBLE MAINLY ACROSS THESE AREAS LATE THIS AFTERNOON/EVENING...WITH STRONG DEEP LYR SHEAR MAINTAINING A SVR THREAT THROUGH 05Z OR SO BEFORE MUCH OF THE CONVECTION DEPARTS THE REGION WITH THE SHORTWAVE. CAN/T RULE OUT WARM ADVECTION TYPE SHRA/ISOLATED CONVECTION OVERNIGHT AS A 30-40KT SWRLY LLJ ENHANCES 850MB THETA-E RIDGING ACROSS THE REGION. DEEP LYR MOISTURE IS SCOURED OUT MONDAY...ALTHOUGH SHORT TERM PROGS QUICKLY DEVELOP AN 987MB SFC LOW OVER SRN KS/WRN OK...WITH A STRONG 35-50+ KT SWRLY LLJ ACROSS THE SRN PLAINS. THIS TIGHT PRESSURE GRADIENT WILL BEGIN MIXING DOWN TO THE SFC BY MID/LATE MORNING...WITH LAKE WIND ADVISORY CRITERIA LIKELY BEING MET ACROSS MUCH OF E TX/SE OK/SW AR/PORTIONS OF NW LA. HOWEVER...WILL DEFER THIS DECISION TO THE MID SHIFT GIVEN THE ONGOING SVR WEATHER NOW. THE ATTENDANT COOL FRONT WILL BEGIN TO DRIFT SE LATE MONDAY NIGHT/EARLY TUESDAY AS THE NEXT UPPER TROUGH BEGINS TO DIG SE ACROSS THE PLAINS. GIVEN THE FACT THAT WEAK CONVERGENCE...COUPLED WITH A 50-60KT SWRLY LLJ...AND A MARGINALLY DEEP MOISTURE PROFILE...WILL BE IN PLACE ALONG/JUST AHEAD OF THE FRONT...WILL INCREASED POPS TO LOW CHANCE NEAR THE FRONT LATE MONDAY NIGHT...AND EXPANDED THESE POPS SOUTHEAST TUESDAY AS THE FRONT BEGINS TO GO STATIONARY ACROSS E TX/N LA NEAR/JUST S OF THE I-20 CORRIDOR. STRONG THETA-E RIDGING ALONG THE FRONT WILL KEEP THE POSSIBILITY OF ISOLATED CONVECTION GOING TUESDAY NIGHT...BUT WILL BE EXPANDED NWD WEDNESDAY AS THE FRONT BEGINS TO SLOWLY WORK BACK N AS A WARM FRONT. IT WILL NOT BE UNTIL THURSDAY BEFORE A MUCH STRONGER COLD FRONT IS FORCED SWD THROUGH THE REGION...AS A CLOSED LOW OVER SW ONTARIO SENDS A SHORTWAVE E ACROSS THE MID MS/OHIO VALLEY. THUS...DRY AND MORE SEASONABLE CONDITIONS ARE EXPECTED TO END THE WEEK...WITH THE WRN GULF OF MX UPPER RIDGE BEGINNING TO AMPLIFY ALONG THE TX/LA COASTS. PRELIMS TO FOLLOW BELOW... 15 && .AVIATION... WIDELY SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP RAPIDLY ACROSS PORTIONS OF THE REGION THIS AFTERNOON. AS AN UPPER LEVEL TROUGH KICKS OUT FROM THE WEST...EXPECT STORM COVERAGE AND INTENSITY TO INCREASE THROUGH THE LATE AFTERNOON INTO THE EVENING HOURS. HAVE HANDLED THIS WITH VCTS WITH A FEW TEMPO TSRA GROUPS THROUGH THE AFTERNOON AND EVENING HOURS. VFR CONDITIONS WILL PREVAIL OUTSIDE OF TSTM ACTIVITY UNTIL 06-09Z TIMEFRAME WHEN IFR CEILINGS RETURN FROM THE SOUTH. IFR/MVFR CEILINGS WILL HANG AROUND THROUGH THE MID MORNING HOURS ON MONDAY AND WITH SUFFICIENT MIXING...EXPECT STRONG SOUTH TO SOUTHWEST WINDS ACROSS AREA TERMINALS ON MONDAY. LOOK FOR VFR CONDITIONS TO RETURN TO THE TERMINAL LOCATIONS IN THE 16Z-18Z TIMEFRAME. /13/ && .PRELIMINARY POINT TEMPS/POPS... SHV 68 88 71 83 63 / 50 10 10 30 20 MLU 67 87 74 84 63 / 60 10 10 30 20 DEQ 62 83 62 78 47 / 40 10 30 20 10 TXK 67 84 67 81 52 / 50 10 20 30 10 ELD 67 85 71 83 56 / 60 10 20 30 20 TYR 68 87 69 82 57 / 40 10 10 20 10 GGG 68 89 71 82 58 / 40 10 10 20 10 LFK 69 88 74 85 69 / 30 10 10 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 15/13
Hazardous weather outlook, Oct 24, 11:35 AM CDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1135 AM CDT SUN OCT 24 2010 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-251100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1135 AM CDT SUN OCT 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS EAST TEXAS...NORTH LOUISIANA...AND SOUTHWEST ARKANSAS...AS DEEP LAYER FORCING INCREASES AHEAD OF A STRONG UPPER LEVEL STORM SYSTEM THAT WILL TRANSLATE EAST ACROSS TEXAS. AS ADDITIONAL HEATING AND INCREASING LOW LEVEL MOISTURE RETURN CONTINUE ACROSS THE REGION...THE AIR MASS WILL BECOME MODERATELY UNSTABLE...WITH SOME OF THESE STORMS POSSIBLY BECOMING SEVERE. HOWEVER...THE MAIN SEVERE WEATHER THREAT WILL WAIT UNTIL LATE AFTERNOON THROUGH THE EVENING HOURS...AS THE UPPER LEVEL STORM SYSTEM ENTERS EASTCENTRAL TEXAS. THESE STORMS WILL INITIATE ALONG THE DRY LINE NEAR OR JUST EAST OF THE INTERSTATE 35 CORRIDOR OF CENTRAL TEXAS BY LATE AFTERNOON...AND DEVELOP FARTHER EAST ACROSS MUCH OF THE REGION. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE THE PRIMARY SEVERE WEATHER HAZARDS...WITH THE SEVERE WEATHER THREAT GRADUALLY DIMINISHING FROM WEST TO EAST OVERNIGHT AS THE STORM SYSTEM SHIFTS EAST ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FOUR STATE REGION TUESDAY...AHEAD OF A WEAK COOL FRONT AND ASSOCIATED UPPER LEVEL DISTURBANCE THAT WILL MOVE THROUGH THE REGION. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE WEDNESDAY AND THURSDAY ACROSS MAINLY EAST TEXAS AND NORTH LOUISIANA NEAR THE FRONT AS IT BECOMES STATIONARY...BEFORE A SECOND SURGE OF COOLER AND DRIER AIR FILTERS SOUTH INTO THE REGION THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM RADIO OPERATORS...WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. 15
In the hours before
Local storm report, Oct 24, 8:11 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
811 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL 3 E TYLER 32.33N 95.25W
10/24/2010 E1.75 INCH SMITH TX AMATEUR RADIO
HOUSE WINDOWS BROKEN
&&
04Local storm report, Oct 24, 8:13 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
813 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL TYLER 32.33N 95.30W
10/24/2010 E1.00 INCH SMITH TX LAW ENFORCEMENT
&&
CSLocal storm report, Oct 24, 8:15 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
815 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL 4 W TYLER 32.33N 95.37W
10/24/2010 E1.00 INCH SMITH TX LAW ENFORCEMENT
&&
MMAYEAUXLocal storm report, Oct 24, 8:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
841 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL GARLAND 33.36N 93.71W
10/24/2010 E1.00 INCH MILLER AR FIRE DEPT/RESCUE
QUARTER SIZE HAIL IN GARLAND CITY.
&&
CSLocal storm report, Oct 24, 8:43 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
843 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 2 W STAMPS 33.36N 93.53W
10/24/2010 E0.88 INCH LAFAYETTE AR LAW ENFORCEMENT
DIME TO NICKEL SIZE HAIL REPORTED.
&&
CSLocal storm report, Oct 24, 8:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
845 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TSTM WND DMG 5 E TEXARKANA 33.45N 93.93W
10/24/2010 MILLER AR LAW ENFORCEMENT
TREE DOWN ON HWY 196 AND SMALL HAIL.
&&
CSThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 7:00 PM CDT | Tornado Warning | SHV | Bowie, Cass, Morris | 45 min |
| Oct 24, 7:12 PM CDT | Tornado Warning | SHV | Camp, Upshur, Wood | 48 min |
| Oct 24, 7:26 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 64 min |
| Oct 24, 7:42 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Smith, Upshur, Wood | 48 min |
| Oct 24, 7:48 PM CDT | Severe Thunderstorm Warning | SHV | Smith | 42 min |
| Oct 24, 7:58 PM CDT | Tornado Warning | SHV | Camp, Cass, Harrison, Marion, Morris, Upshur | 47 min |
| Oct 24, 8:11 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 64 min |
| Oct 24, 8:15 PM CDT | Severe Thunderstorm Warning | SHV | Cass | 45 min |
| Oct 24, 8:29 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Rusk, Smith | 46 min |
| Oct 24, 9:09 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk | 50 min |
| Oct 24, 9:16 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 59 min |
| Oct 24, 9:30 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion | 60 min |
| Oct 24, 9:44 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 46 min |
| Oct 24, 10:07 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola | 53 min |
| Oct 24, 10:41 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Rusk, Smith | 49 min |
| Oct 24, 10:44 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Smith | 31 min |
| Oct 24, 10:58 PM CDT | Severe Thunderstorm Warning | SHV | Harrison | 32 min |
| Oct 25, 4:49 AM CDT | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 23 hr |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.